# SDR AALA2019030489010

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 52,189 hours, 26,737 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Condition: Broken
- Location: Slat System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE RT NR 5 LEADING EDGE SLAT EXTEND CABLE BROKEN DURING B CHECK.  INSTALLED A NEW NR 5 SLAT EXTEND CABLE IAW AMM 27-80-00.
